Florida, 2007Hail and Damaging Winds in Florida, June 12, 2007
June 12, 2007 · NWS TAE · 10 events in 5 counties and zones
Strong to severe thunderstorms produced several reports of large hail and damaging winds across portions of the Florida Panhandle and Big Bend.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $109,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms produced several reports of large hail and damaging winds across portions of the Florida Panhandle and Big Bend.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 12, 12:35 PM CST, 31 minutes earlier.
Area forecast discussion, Jun 12, 12:35 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT TUE JUN 12 2007
.SHORT TERM...SHORTWAVES CONTINUE TO ROTATE AROUND THE LARGE UPPER
LOW CURRENTLY STATIONED OFF THE NORTHEAST U.S. COAST. STORMS
ASSOCIATED WITH MORNING SHORTWAVE HAVE PUSHED INTO CENTRAL FLORIDA
LEAVING AN OUTFLOW BOUNDARY FROM APALACHEE BAY ONSHORE ACROSS THE
FLORIDA PENINSULA INTO SOUTHEAST ALABAMA. BETWEEN RESIDUAL CLOUD
COVER AND LOW DEWPOINTS...AREAS NORTH OF THE BOUNDARY HAVE BEEN
SLOW TO RECOVER THIS AFTERNOON. STORMS NOW BEGINNING TO FIRE ALONG
THE SEABREEZE IN VICINITY OF THE OUTFLOW BOUNDARY. EXPECT MAIN
ACTIVITY TO BE LOCATED IN PANHANDLE INTO SE ALABAMA THIS AFTN AND
EVENING WITH MORE ISOLATED AND WEAKER ACTIVITY TO THE NORTH.
MAIN TROUGH AXIS PROGGED TO SLIDE SOUTH OF THE CWA FOR WEDNESDAY
USHERING IN SOME DRIER AND MORE STABLE AIR. THIS SHOULD LIMIT
CONVECTION WEDNESDAY AND THURDAY AFTERNOONS. SOME DISAGREEMENT
TOWARDS FRIDAY WITH NAM ADVERTISING A STRONGER SHORTWAVE TO
ENHANCE CONVECTION AND GFS NOT AS AGRESSIVE.
.LONG TERM...UPPER LOW EXPECTED TO LIFT OUT LATE IN THE WEEK WITH
UPPER RIDGE BUILDING IN FOR THE WEEKEND. THIS WILL KEEP THINGS
WARM AND A BIT DRIER. UPPER TROUGH SWINGING INTO EASTERN U.S. MAY
PICK UP SOME GULF MOISTURE EARLY NEXT WEEK WITH INCREASED RAIN
CHANCES.
&&
.AVIATION...STRONG CONVECTION WILL IMPACT OR OCCUR IN THE VICINITY
OF THE PFN TERMINAL FOR THE REMAINDER OF THE AFTERNOON. OTHERWISE
...SHOWERS AND THUNDERSTORM ARE STILL POSSIBLE THROUGH THE EVENING.
THIS IS COVERED WITH TEMPO GROUPS. OTHERWISE...VFR WILL PREVAIL
OVERNIGHT AND THROUGH WEDNESDAY AFTERNOON WITH BRIEF PERIODS OF
MVFR/IFR CIGS AND VSBY MAINLY AT ABY...VLD AND TLH AROUND DAYBREAK
WEDNESDAY.
&&
.MARINE...GENERALLY WEAK PRESSURE PATTERN WILL KEEP WINDS AND SEAS
ON THE LOW SIDE FOR THE NEXT SEVERAL DAYS. EXCEPTIONS TO THIS WILL
CONTINUE TO BE IN VICINITY OF CONVECTION.
&&
.FIRE WEATHER...WITH UPPER TROUGH IN PLACE HELPING KEEP TEMPS DOWN
A BIT AND ADEQUATE LOW LEVEL MOISTURE IN PLACE...RH SHOULD REMAIN
ABOVE CRITICAL VALUES THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 67 89 66 88 66 / 20 20 10 20 20
PANAMA CITY 73 89 72 88 71 / 30 20 10 20 10
DOTHAN 70 90 67 90 69 / 30 20 10 20 10
ALBANY 68 88 66 89 66 / 20 20 10 30 20
VALDOSTA 67 87 65 87 66 / 20 30 10 40 20
CROSS CITY 67 88 66 88 66 / 20 30 10 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
CAMP/BARRY
Hazardous weather outlook, Jun 12, 2:56 AM CST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT TUE JUN 12 2007
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA
TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE
REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS
GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON
WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE
SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH
FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.
17-GOULD
In the hours before
Local storm report, Jun 12, 8:34 AM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1034 AM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG NORMAN PARK 31.27N 83.68W
06/12/2007 COLQUITT GA EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED FROM RADAR.
0727 AM TSTM WND DMG ELLENTON 31.18N 83.59W
06/12/2007 COLQUITT GA EMERGENCY MNGR
TREES DOWN. TREE ON TRAILER. TREE ON UNOCCUPIED HOUSE. NO
INJURIES. TIME ESTIMATED FROM RADAR.
0745 AM TSTM WND DMG ADEL 31.14N 83.43W
06/12/2007 COOK GA EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS SOUTHWEST PORTION OF COUNTY.
MINOR DAMAGE TO A FEW HOMES. TIME ESTIMATED FROM RADAR.
0845 AM TSTM WND DMG 6 SW LAKELAND 30.98N 83.15W
06/12/2007 LANIER GA EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN SOUTHWESTERN PORTION
OF COUNTY.
&&
CAMPSpecial weather statement, Jun 12, 10:31 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 PM EDT TUE JUN 12 2007
FLZ014-015-121745-
FRANKLIN-GULF-
1231 PM EDT TUE JUN 12 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...
* UNTIL 145 PM EDT(1245 PM CDT)
AT 1225 AM EDT(1125 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 18 MILES NORTHEAST OF PORT ST. JOE
MOVING SOUTHEAST AT 15 MPH.
THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS AND FREQUENT LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Jun 12, 11:47 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EDT TUE JUN 12 2007
FLZ014-121830-
GULF-
1247 PM CDT TUE JUN 12 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY...
* UNTIL 130 PM CDT
AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES EAST OF CALLAWAY...MOVING NORTHWEST AT 5
MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
25-CAMP
Special weather statement, Jun 12, 12:12 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT TUE JUN 12 2007
FLZ008-010-012-121915-
BAY-COASTAL WALTON-WASHINGTON-
112 PM CDT TUE JUN 12 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...SOUTHEAST
WALTON AND SOUTHERN WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE...
* UNTIL 215 PM CDT
AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM EXTREME SOUTHEASTERN WALTON
COUNTY EASTWARD THROUGH NORTHERN BAY COUNTY...MOVING SOUTHEAST AT
AROUND 10 MPH.
DIME SIZE HAIL...AND WINDS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED
WITH THESE STORMS.
THESE STORMS AREA CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Special weather statement, Jun 12, 12:26 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT TUE JUN 12 2007
FLZ013-014-121915-
CALHOUN-GULF-
126 PM CDT TUE JUN 12 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND GULF
COUNTIES...
* UNTIL 215 PM CDT
AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BLOUNTSTOWN TO 17 MILES NORTHEAST OF CALLAWAY TO 18 MILES NORTHEAST
OF PORT ST. JOE. THESE STORMS WERE NEARLY STATIONARY.
PEOPLE IN NORTHERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH WILL CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
18-WOOL
Special weather statement, Jun 12, 12:59 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE JUN 12 2007
FLZ026-122000-
LIBERTY-
259 PM EDT TUE JUN 12 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST LIBERTY COUNTY...
MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL COMPLEX OF STRONG
THUNDERSTORMS WAS MOVING SOUTHEAST FROM CALHOUN COUNTY INTO WESTERN
PORTIONS OF LIBERTY COUNTY.
SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
14-MROCZKA
Thunderstorm Wind, Walton
- When
- June 12, 1:06 PM CST
- Where
- Walton County, 3 mi S of De Funiak Springs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.677, -86.120
Trees were blown down. Dime size hail was also reported.
Hail, Liberty
- When
- June 12, 2:20 PM EST
- Where
- Liberty County, 3 mi E of Bristol
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.430, -84.920
Nickel size hail was observed along State Highway 20 between Bristol and Hosford.
Thunderstorm Wind, Leon
- When
- June 12, 2:50 PM EST
- Where
- Leon County, Bloxham
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 30.380, -84.630
A 53-knot wind gust was reported at Lake Talquin.
Hail, Leon
- When
- June 12, 2:50 PM EST
- Where
- Leon County, Bloxham
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.380, -84.630
Penny size hail was reported at Lake Talquin.
Thunderstorm Wind, Calhoun
- When
- June 12, 2:00 PM CST
- Where
- Calhoun County, Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 30.430, -85.180
Utility poles were toppled.
Thunderstorm Wind, Wakulla
- When
- June 12, 3:15 PM EST
- Where
- Wakulla County, Crawfordville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.170, -84.370
Several trees down in a bank parking lot. One tree fell on a vehicle.
Thunderstorm Wind, Leon
- When
- June 12, 3:25 PM EST
- Where
- Leon County, 4 mi W of Tallahassee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.450, -84.347
Several trees were down along Springhill Road.
Thunderstorm Wind, Wakulla
- When
- June 12, 3:50 PM EST
- Where
- Wakulla County, St Marks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 30.150, -84.200
A roof was blown off a large dry boat storage facility.
Hail, Walton
- When
- June 12, 4:20 PM CST
- Where
- Walton County, 11 mi N of De Funiak Springs
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.879, -86.120
Nickel size hail was reported.
Thunderstorm Wind, Walton
- When
- June 12, 4:20 PM CST to 4:35 PM CST
- Where
- Walton County, 10 mi NW of De Funiak Springs to Freeport
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Law Enforcement
- Coordinates
- 30.822, -86.239
Straight-line winds downed nearly 700 acres of pine trees along U.S. Highway 331 northwest of De Funiak Springs. In Freeport, a vehicle was damaged by a fallen tree and a home sustained roof damage. A barn was destroyed on County Road 2.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strike in North Carolina, June 12, 2007$750,000 · 1 in hail · 9 events
- Drought in North Carolina, June 12 to 30, 2007$487,000 · 2 events
- Tornadoes and Flash Flood in North Dakota, June 12, 2007$300,000 · EF0 · 5 events
- Hail and Damaging Winds in Georgia, June 12, 2007$180,000 · 2.5 in hail · 9 events
- Hail and Damaging Winds in Pennsylvania, June 12, 20071 injured · $100,000 · 1 in hail · 11 events
- Flash Flood and Lightning Strike in Texas, June 12 to 13, 20071 injured · $100,000 · 2 events
- Damaging Winds and Lightning Strike in Louisiana, June 12, 2007$75,000 · 50 kt wind · 6 events
- Hail and Damaging Wind in South Carolina, June 12, 2007$60,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Alabama, June 12, 2007$53,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Florida, June 12, 2007$50,000 · 55 kt wind · 6 events
- Lightning Strike in Florida, June 12, 2007$60,000 · 1 event
- Hail and Damaging Winds in Alabama, June 12, 2007$51,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42530, 42531, 42532, 42533, 42529, 42534, 42535, 42536, 42537, 42538.